BibTeX record journals/algorithmica/ZhangXJLLM18

download as .bib file

@article{DBLP:journals/algorithmica/ZhangXJLLM18,
  author    = {Peng Zhang and
               Yao Xu and
               Tao Jiang and
               Angsheng Li and
               Guohui Lin and
               Eiji Miyano},
  title     = {Improved Approximation Algorithms for the Maximum Happy Vertices and
               Edges Problems},
  journal   = {Algorithmica},
  volume    = {80},
  number    = {5},
  pages     = {1412--1438},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00453-017-0302-8},
  doi       = {10.1007/s00453-017-0302-8},
  timestamp = {Thu, 29 Mar 2018 16:51:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/ZhangXJLLM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier